# SDR AWXA200100460

- Difficulty date: August 15, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 178 PRESS BULKHEAD CENTER WEB HAS A 1 INCH CRACK AT LBL 6.6, WL 221.5 TO  WL 222.5 BELOW REINFORCEMENT AS DETERMINED WITH ULTRASONIC INSPECTION.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLERS AND INSTALLED REPAIR IAW AWA ER 15-5312-01249-DL3.
